# SDR UALA2012101705928

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 45,591 hours, 5,540 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Condition: Unsecure
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELMS P210 PANEL THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS)  P210 PANEL IS FAULTED SUCH THAT IT CANNOT SUPPORT AIRPLANE DISPATCH. AIMS HAS LOTS ARINC 629 COMMUNICATION WITH THE P210 PANEL. OR ONE P210 PANEL CHANNEL IS LOST AND THE OTHER FAULTED AND IS OPERATING IN A DEGRADED MODE. OR BOTH P210 PANEL CHANNELS ARE FAULTED AND A STATUS  MSG01- ACTIVE CLIMB HARD; ELMS P210 - POWER MANAGEMENT PANEL - (RT) HAS NO OUTPUT ON ANY BUS.  REPAIR, RERACKED P210 CARD M24403A3 AND PERFORMED MT 24-023-R3.  MSG'S CLEAR FROM STATUS AND SHOW NOT ACTIVE ON THE PMAT.
